[email protected] +91 9840521421 Scholarly Open Access, Peer-reviewed, Refereed Journal e-ISSN 2582-8746 Since 2020
  1. Home
  2. Archives
  3. 2023
  4. Vol. 4 Issue 1
  5. Article
Research Article

Biomathematics: An Introduction

  • Paper ID 266
  • Volume 4, Issue 1
  • Pages 170-172
  • Published Online: January-February 2023
Open Access Peer Reviewed

Authors

  • Shivesh Mani Tripathee1
  • LokeshMishra2

1IET, Dr. Shakuntala Misra National Rehabilitation University, Lucknow, India. 2Basic Science, Babasaheb Bhimrao Ambedkar University, Lucknow, India.

APC from ₹1200 + 18% GST

Peer-reviewed open access₹1200 Indian (₹1400 with DOI)$80 USD internationalpaid after acceptance Peer-reviewed open access₹1200 Indian$80 USD international ₹1200 Indian · $80 intl

  • CrossRef DOI
  • ISSN 2582-8746
  • Open Access
  • Peer Reviewed
  • Plagiarism Checked
  • Google Scholar
Submit Paper